# SDR CALA2025111011055

- Difficulty date: November 6, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 113,798 hours, 14,913 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND THE M33406 BATTERY LOW CAPACITY.  EMERGENCY LIGHT POWER PACK.  REPLACED THE M33406 BATTERY AND TEST COMPLETED.  REPLACED THE M33406 BATTERY AND BATTERY CHARGER THEN TEST OK IAW AMM 33-51-06-960-802, AMM 33-51-06-9 60-803 REV105.
